Aa
A
A
Close
Avatar universal
Swollen Thyroid
I take synthroid to treat my hypothyroidism.

For reasons I don't want to go into I didn't take my medication for a week and began taking it again this morning.
I just noticed that there is a swollen area (nodule) that could be on/near my thyroid.

I took Ibuprofen in the hopes of reducing the swelling.

Could neglecting to take my medication be the cause of this?
If so, will resuming my medication correct the problem or should I see my doctor Monday morning?
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Thyroid Disorders Community Resources
Top Thyroid Answerers
Avatar m tn
Blank
gimel
MI
649848 tn?1424570775
Blank
Barb135
FL
Avatar f tn
Blank
goolarra
Sisters, OR
Avatar m tn
Blank
flyingfool
WI
1756321 tn?1377771734
Blank
Red_Star
Queensland, Australia
657231 tn?1453836403
Blank
rumpled
Northern, NJ